# SDR VNAA2020040311102

- Difficulty date: April 2, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 41,625 hours, 31,134 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW AIR RETURNED FOR MAINTENANCE ISSUE IN FLIGHT. ANTI-SKID CAUTION MESSAGE ILLUMINATED CREW DECIDED TO AIR RETURN TO CLT FOR MAINTENANCE. DEFERRED ANTI-SKID SYSTEM. SUPPLEMENTAL INFORMATION: PERFORMED TROUBLESHOOTING OF THE ANTI SKID SUBSYSTEM. INTERROGATED MDC AND FOUND B1-006066 "INBD SPINDOWN FAIL" FLT PHASE FAULT. NO OTHER PREVIOUS HISTORY. PERFORMED OPS CHECK OF THE ANTI SKID SUB SYSTEM IAW CRJ 700 AMM. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MEL.
